# SDR COMA0060496

- Difficulty date: June 8, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 12,111 hours, 11,979 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3111362
- Condition: Corroded
- Location: Fuselage
- Part time: 12,111 hours, 11,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOORBEAM CAPS LBL 27, LBL 9, RBL 27, RBL 9 AT FS 280 TO 409 CORRODED BEYOND LIMITS.  INSTALLED NEW FLOORBEAM CAPS (P/N 601R31113-67) FROM FS 280 TO FS 409 IAW REO 601R-53-00-027 REV N/C DATED 4 NOV 97.
